Singularities of Algebraic Surfaces with C* Action.
Mathematische Annalen, Tome 193 (1971), pp. 121-135
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1971__193_182713,
author = {Peter ORLIK and Philip WAGREICH},
title = {Singularities of {Algebraic} {Surfaces} with {C*} {Action.}},
journal = {Mathematische Annalen},
pages = {121--135},
year = {1971},
volume = {193},
zbl = {0206.24003},
url = {http://geodesic.mathdoc.fr/item/MAN_1971__193_182713/}
}
Peter ORLIK; Philip WAGREICH. Singularities of Algebraic Surfaces with C* Action.. Mathematische Annalen, Tome 193 (1971), pp. 121-135. http://geodesic.mathdoc.fr/item/MAN_1971__193_182713/